RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 4, Pages 483–494 (Mi msb4278)  

This article is cited in 10 scientific papers (total in 11 papers)

Lie groups which are transitive on compact manifolds

A. L. Onishchik


Full text: PDF file (1427 kB)

Bibliographic databases:

UDC: 519.46+513.836
Received: 30.05.1966

Citation: A. L. Onishchik, “Lie groups which are transitive on compact manifolds”, Mat. Sb. (N.S.), 71(113):4 (1966), 483–494

Citation in format AMSBIB
\Bibitem{Oni66}
\by A.~L.~Onishchik
\paper Lie groups which are transitive on compact manifolds
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 4
\pages 483--494
\mathnet{http://mi.mathnet.ru/msb4278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=207891}
\zmath{https://zbmath.org/?q=an:0198.28902}


Linking options:
  • http://mi.mathnet.ru/eng/msb4278
  • http://mi.mathnet.ru/eng/msb/v113/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. E. Ya. Vishik, “Lie groups which act transitively on simply-connected compact manifolds”, Math. USSR-Sb., 21:4 (1973), 558–564  mathnet  crossref  mathscinet  zmath
    2. O. V. Manturov, “Generators in the complex $K$-functor of compact homogeneous spaces”, Math. USSR-Sb., 19:1 (1973), 47–84  mathnet  crossref  mathscinet  zmath
    3. G. A. Kats, “Wall groups of finite groups and $\Pi$-signatures of manifolds”, Math. USSR-Sb., 27:2 (1975), 163–181  mathnet  crossref  mathscinet  zmath
    4. D. V. Alekseevskii, “Homogeneous Riemannian spaces of negative curvature”, Math. USSR-Sb., 25:1 (1975), 87–109  mathnet  crossref  mathscinet  zmath
    5. V. V. Gorbatsevich, “On aspherical homogeneous spaces”, Math. USSR-Sb., 29:2 (1976), 223–238  mathnet  crossref  mathscinet  zmath  isi
    6. V. V. Gorbatsevich, “O klassifikatsii chetyrekhmernykh kompaktnykh odnorodnykh prostranstv”, UMN, 32:2(194) (1977), 207–208  mathnet  mathscinet  zmath
    7. V. V. Gorbatsevich, “On compact homogeneous spaces of dimension 5 and higher”, Russian Math. Surveys, 33:3 (1978), 153–154  mathnet  crossref  mathscinet  zmath
    8. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Russian Math. Surveys, 58:6 (2003), 1245–1253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, Journal of Mathematical Sciences, 153:6 (2008), 763–798  mathnet  crossref  mathscinet  zmath  elib
    10. V. V. Gorbatsevich, “Transitive Lie groups on $S^1\times S^{2m}$”, Sb. Math., 198:9 (2007), 1261–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. V. V. Gorbatsevich, “Compact homogeneous spaces of reductive Lie groups and spaces close to them”, Sb. Math., 207:3 (2016), 342–357  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:329
    Full text:96

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019